Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1071. M. R. Mokhtarzadeh, M. R. Pournaki and A. Razani,
    A note on periodic solutions of Riccati equations,
    Nonlinear Dynam. 62(2010), 119-125  [abstract]   
     
    1072. A. P. Farajzadeh and A. Amini-Harandi (Joint with K. R. Kazmi),
    Existence of solutions to generalized vector variational-like inequalities,
    J. Optim. Theory and Appl. (to appear) [abstract]   
     
    1073. A. R. Ashrafi (Joint with G. H. Fath-Tabar, M. J. Nadjafi-Arani, and M. Mogharrab),
    Some inequalities for Szeged-like topological indices of graphs,
    MATCH Communications in Mathematical and in Computer Chemistry 63(2010), 145-150  [abstract]   
     
    1074. A. R. . Moghaddamfar (Joint with A. A. Hoseini),
    Recognizing alternating groups Ap+3 for certain primes p by their orders and degree patterns,
    FMC 5(2010), 451-553  [abstract]   
     
    1075. M. Masjed-Jamei (Joint with W. Koepf),
    On incomplete symmetric orthogonal polynomials of Jacobi type,
    Integral Transforms and Special Functions 21(2010), 655?662  [abstract]   
     
    1076. M. Masjed-Jamei (Joint with H. M. Srivastava),
    Application of a new integral expansion for solving a class of functional equations,
    Appl. Math. Lett. 23(2010), 421-425  [abstract]   
     
    1077. A. Soleyman jahan,
    Prime filtrations and primary decompositions of modules,
    Comm. Algebra (to appear) [abstract]   
     
    1078. S. Akbari and M. Ghanbari (Joint with A. Doni, S. Jahanbekam, and A. Saito),
    List coloring of graphs with cycles of length divisible by a given integer,
    Contemp. Math. (to appear) [abstract]   
     
    1079. S. Akbari (Joint with G. Aalipour-Hafshejani and Z. Ebrahimi),
    On D-equivalence class of complete bipartite graphs,
    Ars Combin. (to appear) [abstract]   
     
    1080.
    On D-equivalence class of complete bipartite graphs,
    Ars Combin. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.